On power means of positive quadratic forms

Research output: Contribution to journalArticle

Abstract

Some power means of positive definite quadratic forms are closely related to the fundamental scalar functions of the matrix associated with the quadratic form. This relation can (among other things) be used to give new proofs of some of the classical matrix inequalities.

Original languageEnglish (US)
Pages (from-to)13-19
Number of pages7
JournalLinear Algebra and Its Applications
Volume57
Issue numberC
DOIs
StatePublished - 1984

Fingerprint

Power Mean
Quadratic form
Positive definite
Thing
Matrix Inequality
Scalar

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis

Cite this

On power means of positive quadratic forms. / Lutwak, Erwin.

In: Linear Algebra and Its Applications, Vol. 57, No. C, 1984, p. 13-19.

Research output: Contribution to journalArticle

@article{1e00c03dabf34fb8bbeeeb577858b8ae,
title = "On power means of positive quadratic forms",
abstract = "Some power means of positive definite quadratic forms are closely related to the fundamental scalar functions of the matrix associated with the quadratic form. This relation can (among other things) be used to give new proofs of some of the classical matrix inequalities.",
author = "Erwin Lutwak",
year = "1984",
doi = "10.1016/0024-3795(84)90172-1",
language = "English (US)",
volume = "57",
pages = "13--19",
journal = "Linear Algebra and Its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "C",

}

TY - JOUR

T1 - On power means of positive quadratic forms

AU - Lutwak, Erwin

PY - 1984

Y1 - 1984

N2 - Some power means of positive definite quadratic forms are closely related to the fundamental scalar functions of the matrix associated with the quadratic form. This relation can (among other things) be used to give new proofs of some of the classical matrix inequalities.

AB - Some power means of positive definite quadratic forms are closely related to the fundamental scalar functions of the matrix associated with the quadratic form. This relation can (among other things) be used to give new proofs of some of the classical matrix inequalities.

UR - http://www.scopus.com/inward/record.url?scp=48749137085&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=48749137085&partnerID=8YFLogxK

U2 - 10.1016/0024-3795(84)90172-1

DO - 10.1016/0024-3795(84)90172-1

M3 - Article

VL - 57

SP - 13

EP - 19

JO - Linear Algebra and Its Applications

JF - Linear Algebra and Its Applications

SN - 0024-3795

IS - C

ER -